It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 06-01-2005, 07:13 PM   #1
Junior Member
Join Date: May 2005
Posts: 27
aversar03 HB User
Smile Antibiotics

I have been taking an antibiotic called Zithromax for a sinus infection. I was wondering if antibiotics will make you breakout or if they will help?? Thanks Sarah

Sponsors Lightbulb
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Antibiotics for BV cause yeast? ACHERON Women's Health 2 04-05-2009 04:42 PM
Do antibiotics always cause "herxes"??? Alesis Lyme Disease 20 10-11-2007 01:37 PM
Oral antibiotics with disseminated disease? bubbalyme Lyme Disease 34 05-11-2007 08:31 PM
birth control ad antibiotics dana_frost Birth Control 4 05-02-2005 06:03 PM
Antibiotics And Birth Control Pills RICH7 Birth Control 6 04-23-2005 08:49 AM
What do I do now? Antibiotics/Azelex? PLS help!!! innocence Acne 5 03-18-2005 08:48 AM
Differin, Tazorac and antibiotics! Please help!!! honeeey Acne 2 07-27-2004 09:40 AM
Cystoscopy & Antibiotics CC1995 Urology 1 07-14-2004 09:34 AM
antibiotics xxxxxx84 Acne 16 04-16-2004 03:41 PM
Short term antibiotics may not be enough Royalty Sexually Transmitted Diseases 16 03-02-2004 07:35 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:33 AM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!